# SDR HEED95217

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Condition: Defective
- Location: Flux Valve
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX VALVE PRECESS 30 AND WILL NOT SLAVE RMI.  ORDER NEW
